We report the case of a 73-year-old man who developed an acute encephalopathy during IVIg therapy for AIDP. The signs and symptoms of the encephalopathy completely resolved after discontinuation of the treatment. We also reviewed the literature over the major neurological complications of IVIg therapy, including aseptic meningitis, cerebral infarction, and acute encephalopathy. About 30 cases of aseptic meningitis are reported. They are probably related to an immunoallergic reaction, caused by the entry of the exogenous IgG into the CSF compartment. CSF examinations usually show a neutrophilic or a mixed pleocytosis. Three cases of cerebral infarction and 2 patients with acute encephalopathy, following IVIg therapy, were also reported in the literature. Cerebral vasospasm, cerebral vasculitis, and/or serum hyperviscosity may be implicated in the pathogenesis of these neurological complications. There is a clinical similarity between these IVIg-related encephalopathy and the "reversible posterior leukoencephalopathy syndrome", described by Hinchey et al., 1996.